NRAS
22,440 members26,177 posts

Abatacept

Hi quick question after starting my Abatacept last week I’ve had a constant headache and feel queasy all the time I did read this can be a side effect, as anyone else had these symptoms , it knocking me sick the thought of it not been able to take it after failing on benepali I had my hopes pinned on this one, but I feel I can’t go on with this horrible sickly headache feeling . Thanks in advance

3 Replies
oldestnewest

Hi Vonnie, I have been on Abatacept for over a year now. It worked wonders for me virtually immediately but after about 4 months, my vertigenous migraines reappeared after being in remission from them for many years. I now take a fortnightly dose (as agreed with my consultant) and the migraines appear to have disappeared (appear very infrequently). I ambof small build so felt the standard dose may have been too high for me on a weekly basis. I only take Abatacept as a mono therapy

1 like
Reply

Hi Vonnie

I have my Abatacept by infusion once a month. I usually have it early in the day and put my feet up for the rest of the day. I do sometimes get a headache the following day but nothing too bad. Since I have been on it my rheumatologist has reduced my methotrexate once and is hoping to reduce it further next month and for the first time in 13 years I am in remission. I do hope things improve for you.

1 like
Reply

The 1st port of call for all of us is to ring our RA dept., in your case for advice re- perseverance/giving up. Good luck.

1 like
Reply

You may also like...